Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is the most effective way to lose weight??

Answer Question
 
Anonymous

Asked by Anonymous at 1:14 PM on May. 23, 2009 in Diet & Fitness

Answers (11)
  • Eat less, move more.
    misselphaba

    Answer by misselphaba at 1:37 PM on May. 23, 2009

  • Diet and exercise unfortunately.
    isamari

    Answer by isamari at 2:02 PM on May. 23, 2009

  • i am overweight do to medication, how can i lose weight but still be on my medication which does make me gain as it also as a symptom to have munchies. how would i go about it. the medication is very strong ans its zyprexa, lithium, and trazadone and i am trying to have a good lifestyle and by dealing with this crazy medication, that i hope to get them switched so i can deal with less chaotic mess. thanks
    caroltn
    carolyn_79

    Answer by carolyn_79 at 4:01 PM on May. 23, 2009

  • A lot of diet is WHAT you eat, and how much. Most Americans eat way too many carbs in the form of breads, potatoes, pasta and rice. You can make healthier choices as to what you eat. Cut back on the carb heavy foods and choose to eat more fresh fruit and fresh/steamed veggies, lean meats, salads, high fiber whole grain foods and cooked dry beans/lentils. For snacks, choose sugar free jello or puddings, lowfat cottage cheese or mozz cheese stickes, veggies & low fat dip, celery ribs stuffed with lowfat cream cheese....and feel free to have 3 snacks a day! It's when you deprive yourself of food that you get hungry and eat MORE! Cut your portion sizes down. Try using a 7 inch luncheon plate or even a toddler plate. Eat slowly and savor the taste. Take your body weight, divide it in 1/2, and that is how much water in oz. you should be drinking each day. Cut out sugary sodas and juices. Walking is great exercise! I have
    michiganmom116

    Answer by michiganmom116 at 5:21 PM on May. 23, 2009

  • cont.
    diabetes and I also take a med that caused 30 lb. weight gain when I first started taking it. I understand the cravings and the munchies and the desperation that comes as you watch those scale numbers creep up. You CAN take control!
    michiganmom116

    Answer by michiganmom116 at 5:22 PM on May. 23, 2009

  • My cousins went on weight watchers last year. It worked great for them. One lost 60 pounds, and the other lost 75 lbs. Her mom also did it and some of her other cousins and they look good!
    jennifer8585

    Answer by jennifer8585 at 8:53 PM on May. 23, 2009

  • you wont lose weight on a diet....its a whole lifestyle change.
    HayleyGM

    Answer by HayleyGM at 8:55 PM on May. 23, 2009

  • Find a program that teaches you lifestyle changes, like Weight Watchers. They are not a diet program but teach you about portion control and what foods are good for you but more filling. Also, exercise is important, even if you walk for a couple miles a day. Cut out ALL soda and fast food. When I say ALL soda, I mean even diet. Seeing it is because of medication, I would talk to the doctor about other meds. I know someone on Lithium and it isn't the meds that cause the munchies, it is her anxiety. She eats when she is anxious. Find other things to help with the anxiety, walking is a great way to help with anxiety, works for me.
    tyfry7496

    Answer by tyfry7496 at 10:15 PM on May. 23, 2009

  • go low on the carbs.
    Anonymous

    Answer by Anonymous at 5:47 AM on May. 24, 2009

  • Thank you everyone for the responses. Im just trying to get my last 15-20 pounds off.. they are stuck it seems..
    MammaMia777

    Answer by MammaMia777 at 1:43 PM on May. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN